# SDR USAA2010070191320

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 39,412 hours, 15,822 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Defective
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 287 - PHX-SJC - EMERGENCY EGRESS SYSTEM - DOOR 2R SLIDE DOES NOT SHOW ARMED ON ECAM WHILE EN ROUTE.  VERIFIED ARMED.  REMOVED AND REPLACED R2 DOOR PROXIMITY SENSOR (7WN2).  SYSTEM CHECKED GOOD PER AMM 52-73-11.
